Show ratings & reviews for

4.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

13 People found this comment helpful

I had to be taken off of this med, because my feet were freezing, and then they would be hot to the touch. that was 11 yrs ago and they are still that way.They hurt and are numb at times.

Most voted negative review

1 People found this comment helpful

I have been on chemotherapy for several months, including Vincristine, Adriamycin, Cytoxin and Retuxin. About a week after my fifth of the six rounds I have been administered I woke one morning with severe problems speaking. Today I was diagnosed with paralysis of my left volcal chord. Since one of the side effects of Vincristine is peripheral neuropathy, which I have experienced, is it possibl...

Shared reviews and ratings

Anonymous | 45-54 | Female | On medication for 1 to 6 months | Patient
2/8/2013
Condition: Diffuse Large B-Cell Lymphoma
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

Chemotherapy. Administered in hospital

Report this postFill 3Created with Sketch.
ron | 65-74 | Male | On medication for 6 months to less than 1 year | Patient
12/1/2010
Condition: Non-Hodgkin's Lymphoma
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had to be taken off of this med, because my feet were freezing, and then they would be hot to the touch. that was 11 yrs ago and they are still that way.They hurt and are numb at times.

Report this postFill 3Created with Sketch.
Rowena | 25-34 | Female | On medication for 1 to less than 2 years | Patient
12/15/2009
Condition: Solid Tumor
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Ten years ago at the age of 15/16 I received Vincristine as part of my chemotherapy program to treat a Ewing's Sarcoma variant on my rib. The treatment lasted for a year. I am, it seems, fully recovered from the cancer, though I maintain that I am still suffering from the side effects of Vincristine. Whilst receiving the drug I experienced chronic and often severe join pain, in particular in my jaw, and in my ankles, the latter meaning I was unable to kneel or to sit still for more than a minute or so. I have put three stars for satisfaction as I appear to be cured. However, my joints and circulation have never been the same since I was on Vincristine. Various doctors claim that the side effects are temporary, but I still suffer from chronic joint pain, 'cracking' joints (and joints that need to be cracked), tingling, and cold hands and feet; albeit far less severly than when I was on the drug. Sometimes the elbow joint in my left arm locks itself painfully and is only relieved when the joint eventually 'cracks'. I am aware that there could be many other reasons for these symptoms, but it is interesting that they were absent before I was given Vincristine. Though ultimately Vincristine helped save my life, I wish there was a cure for my discomfort.

Report this postFill 3Created with Sketch.
Herbert Kritzer | 75 or over | Male | On medication for less than 1 month | Patient
10/22/2009
Condition: Cutaneous T-Cell Lymphoma
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I had T cell lymphoma on my face in 1994 & was treated with Vincristine. I'm 79 years old.. I wante dto give blood but They would not except me due to my past condition.

Report this postFill 3Created with Sketch.
[email protected] | 65-74 | Male | On medication for 1 to 6 months | Patient
3/11/2009
Condition: Non-Hodgkin's Lymphoma
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I have been on chemotherapy for several months, including Vincristine, Adriamycin, Cytoxin and Retuxin. About a week after my fifth of the six rounds I have been administered I woke one morning with severe problems speaking. Today I was diagnosed with paralysis of my left volcal chord. Since one of the side effects of Vincristine is peripheral neuropathy, which I have experienced, is it possible that this condition is a previously unknown side effect?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More